Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 106, NWS Atlanta, GA

November 12, 2018Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 12, 2018, 3:09 PM EST for Forsyth County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 12, 2018, 3:09 PM EST (20:09 UTC)
Expired
Nov 13, 2018, 2:50 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).

Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

824 
WGUS42 KFFC 122009
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
309 PM EST Mon Nov 12 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-131008-
/O.NEW.KFFC.FL.W.0106.181112T2009Z-000000T0000Z/
/CMGG1.1.ER.181112T1940Z.181112T1945Z.000000T0000Z.UU/
309 PM EST Mon Nov 12 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* Until further notice.
* At 245 PM Monday the stage was 5.9 feet...and rising.
* Flood stage is 6 feet.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
4 follow-up statements
133 
WGUS82 KFFC 130628
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
128 AM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC117-132028-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.181112T1940Z.181113T0530Z.000000T0000Z.UU/
128 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Big Creek near Cumming.
* Until further notice.
* At 12AM Tuesday the stage was 8.5 feet...and rising/falling/steady.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 6.0 feet.
* At 8.0 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.
* This crest compares to a previous crest of 8.5 feet on Dec 23 2013.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-132028-
/O.CON.KFFC.FL.W.0102.000000T0000Z-181116T0000Z/
/APHG1.1.ER.181112T1851Z.181114T1200Z.181115T1800Z.NO/
128 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Thursday evening.
* At 12AM Tuesday the stage was 9.8 feet...and rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 10.8 feet by tomorrow 
  morning. The river will fall below flood stage Thursday early 
  afternoon.
* At 11.0 feet...Moderate flooding begins and occurs upstream and 
  downstream from the gage on Kimball Bridge Road near Rock Mill 
  Park. Backyards of homes off Seale Drive and Gunter Court and 
  portions of the Golf Club of Georgia are under two feet of water. 
  Backyards of homes off Jade Cove Circle and La View Circle near 
  Roswell begin to flood. The Big Creek Greenway will be flooded up 
  to 5 feet deep and will be closed. A large portion of the YMCA 
  Campground off Preston Ridge Road will be under 3 feet of water. 
* This crest compares to a previous crest of 10.6 feet on Oct 13 2009.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
969 
WGUS82 KFFC 130631 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
128 AM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC117-132028-
/O.COR.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.181112T1940Z.181113T0530Z.000000T0000Z.UU/
128 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Big Creek near Cumming.
* Until further notice.
* At 1 AM Tuesday the stage was 8.5 feet...and steady.
* Minor flooding will continue.
* Flood stage is 6 feet.
* At 8 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-132028-
/O.COR.KFFC.FL.W.0102.000000T0000Z-181116T0000Z/
/APHG1.1.ER.181112T1851Z.181114T1200Z.181115T1800Z.NO/
128 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Thursday evening.
* At 1 AM Tuesday the stage was 9.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 10.8 feet by Wednesday
  morning. The river will fall below flood stage Thursday early 
  afternoon.
* At 11.0 feet...Moderate flooding begins and occurs upstream and 
  downstream from the gage on Kimball Bridge Road near Rock Mill 
  Park. Backyards of homes off Seale Drive and Gunter Court and 
  portions of the Golf Club of Georgia are under two feet of water. 
  Backyards of homes off Jade Cove Circle and La View Circle near 
  Roswell begin to flood. The Big Creek Greenway will be flooded up 
  to 5 feet deep and will be closed. A large portion of the YMCA 
  Campground off Preston Ridge Road will be under 3 feet of water. 


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
500 
WGUS82 KFFC 131159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
659 AM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Etowah River near East Canton affecting Cherokee County 

  Little River near Woodstock affecting Cherokee County 

  Tallapoosa River near Tallapoosa affecting Haralson County 

  Big Creek near Cumming affecting Forsyth County 

  Suwanee Creek near Suwanee affecting Gwinnett County 


GAC313-140159-
/O.CON.KFFC.FL.W.0121.000000T0000Z-181115T1639Z/
/CHCG1.1.ER.181113T0143Z.181114T1600Z.181115T1039Z.UU/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday morning.
* At 6 AM Tuesday the stage was 16.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 17.3 feet by tomorrow late 
  morning. The river will fall below flood stage Thursday morning.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC057-140159-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181113T0243Z.181113T1130Z.000000T0000Z.UU/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Etowah River near East Canton.
* Until further notice.
* At 6 AM Tuesday the stage was 19.2 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 17 feet.
* At 20.0 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-140159-
/O.CON.KFFC.FL.W.0115.000000T0000Z-000000T0000Z/
/WODG1.1.ER.181112T2313Z.181113T0530Z.000000T0000Z.NO/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Little River near Woodstock.
* Until further notice.
* At 6 AM Tuesday the stage was 11.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage occurs. Minor flooding will occur in
  the woodlands and fields upstream and downstream from the gage at 
  Old Georgia Highway 5. A public boat ramp just downstream and on 
  the right bank from the bridge will be under one foot of water. Low
  lying areas of the South Cherokee Recreation Park and the soccer 
  fields off Druw Cameron Drive will begin to flood.


&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447             

$$

GAC143-140159-
/O.CON.KFFC.FL.W.0127.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.181113T0656Z.181113T1030Z.000000T0000Z.NO/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Tallapoosa River near Tallapoosa.
* Until further notice.
* At 6 AM Tuesday the stage was 16.2 feet...and falling slowly. 
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 16.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 78.


&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531             

$$

GAC117-140159-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.181112T1940Z.181113T0600Z.000000T0000Z.UU/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Big Creek near Cumming.
* Until further notice.
* At 6 AM Tuesday the stage was 7.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* At 8 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.
 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-140159-
/O.EXT.KFFC.FL.W.0102.000000T0000Z-181116T1200Z/
/APHG1.1.ER.181112T1851Z.181114T1200Z.181116T0600Z.NO/
659 AM EST Tue Nov 13 2018

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Friday morning.
* At 6 AM Tuesday the stage was 10.2 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 7.0 feet.
* The river will continue rising to near 10.8 feet by tomorrow 
  morning. The river will fall below flood stage early Friday 
  morning.
* At 11 feet...Moderate flooding begins and occurs upstream and 
  downstream from the gage on Kimball Bridge Road near Rock Mill 
  Park. Backyards of homes off Seale Drive and Gunter Court and 
  portions of the Golf Club of Georgia are under two feet of water. 
  Backyards of homes off Jade Cove Circle and La View Circle near 
  Roswell begin to flood. The Big Creek Greenway will be flooded up 
  to 5 feet deep and will be closed. A large portion of the YMCA 
  Campground off Preston Ridge Road will be under 3 feet of water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC135-140159-
/O.CON.KFFC.FL.W.0119.000000T0000Z-181114T1350Z/
/SWEG1.1.ER.181113T0209Z.181113T1200Z.181114T0750Z.NO/
659 AM EST Tue Nov 13 2018

The Flood Warning continues for
  The Suwanee Creek near Suwanee.
* Until Wednesday morning.
* At 6 AM Tuesday the stage was 10.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 10.5 feet by this morning. 
  The river will fall below flood stage after early Wednesday morning.
* At 11 feet...Moderate begins in the Suwanee Creek Park...Martin 
  Farm Park and George Pierce Park. The Suwanee Creek Greenway is 
  flooded with 1 to 3 feet of water. Water reaches the Swift Atlanta 
  Company parking lot. Portions of the Suwanee Creek Road flood near 
  the Bennett Creek bridge. Flooding expands into the yards off Bend 
  Creek Trail and Mill Creek Run. A large portion of the playground 
  behind the Suwanee Elementary School will be flooded. The water 
  level will reach the bottom of the Martin Farm Road bridge.


&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
899 
WGUS82 KFFC 131950
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
250 PM EST Tue Nov 13 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
GAC117-132020-
/O.CAN.KFFC.FL.W.0106.000000T0000Z-181113T1950Z/
/CMGG1.1.ER.181112T1940Z.181113T0600Z.181113T1549Z.UU/
250 PM EST Tue Nov 13 2018

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 145 PM Tuesday the stage was 4.4 feet...and falling.
* Flood stage is 6 feet.
* The creek/river will continue to fall.
* At 5 feet...Bankfull conditions continue to expand into low lying
  areas of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Portions of the sidewalk on the Big 
  Creek Greenway under the Georgia 400 Highway and McFarland Road 
  begin to flood. A portion of the sidewalk under Majors Road will be
  covered with around one foot of water. The water level will begin 
  reaching the bottom of the boardwalk along several sections of the 
  Greenway.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 12, 2:59 PM EST, 10 minutes earlier.

Area forecast discussion, Nov 12, 2:59 PM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EST Mon Nov 12 2018

.SHORT TERM /Tonight through Tuesday Night/...
Wet conditions will continue through the short term periods. As an
upper level wave deepens into a low over Texas by tomorrow
afternoon and slowly shifts into the lower Mississippi Valley
overnight Tuesday, several weak surface lows will lift out of the
Gulf of Mexico. Overrunning across the area ahead of the surface
waves, will bring periods of heavy rain through Tuesday afternoon.
Winds will be east through daybreak across much of the area before
shifting to the northwest through the late morning hours. The
proximity of the surface waves will keep rain chances categorical
across much of central GA with chances across much of north and
northwest GA Abundant clouds will keep temperatures from changing
too much across the area, with afternoon highs below normal and
overnight lows near normal.

Atwell

.LONG TERM /Wednesday through Monday/...

No significant deviation from previous forecast trends through the
extended forecast period. Strongly diffluent upper pattern over the
region Wednesday ahead of the deep upper low digging into the Lower
Mississippi Valley. Should see more rounds of heavy rain through at
least early Thursday with this pattern. Medium-range models continue
to show little instability Wednesday through Thursday, and severe
thunderstorm chances look low. However, northwestern half of the
forecast area will be coming off of a very wet short-term forecast
period and precipitable water values will remain seasonally very
high across the southeastern half, so flooding potential will
remain an issue. Upper low quickly begins filling and lifting
northeast by Thursday bringing a quick end to the precipitation.
Models in good agreement on showing the upper flow undergoing a
rapid de- amplification as the low lifts out keeping the coldest
air well north of the state. Dry weather and cool to seasonal
temperatures for the end of the work week, through the weekend and
into the beginning of next week.

20

&&

.HYDROLOGY...

Latest storm totals indicate potential for an additional 2 to 4
inch rainfall across the area with locally higher amounts through
Thursday. The heaviest rainfall is forecast mainly through
Wednesday morning across north Georgia with additional amounts
across central Georgia Wednesday into Thursday. Have issued a
Flood Watch for north and portions of central GA generally along
and north of a La Grange to Homer line. We may need to extend the
watch in time and area as confidence grows in forecast of wave
Wednesday into Thursday.

&&

.PREV DISCUSSION... /Issued 1255 PM EST Mon Nov 12 2018/
AVIATION...
18Z Update...
IFR conditions at the TAF sites will deteriorate to LIFR between
20-23Z and remain down until 14-16Z tomorrow with a modest
improvement to MVFR. East winds will continue at 10-15kts with
gusts to 20kts possible through 21Z, then diminishing to 5-10kts
after 00Z. Winds will shift out of the NW tomorrow between 12-15Z
at 5-10kts. Visibilities will remain 1-4SM with RA and periods of
RA+ throughout the period as well as patchy fog.

//ATL Confidence...18Z Update...
Medium confidence on all elements

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          45  55  43  48 / 100 100  50  60
Atlanta         48  52  43  49 / 100 100  40  70
Blairsville     43  50  37  49 / 100  90  30  60
Cartersville    46  50  40  49 / 100 100  30  60
Columbus        56  60  46  53 / 100 100  50  80
Gainesville     44  53  42  48 / 100 100  40  60
Macon           55  61  47  52 /  90 100  50  70
Rome            46  49  39  48 / 100  90  30  60
Peachtree City  49  54  43  50 / 100 100  40  70
Vidalia         60  71  51  56 /  60  80  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for the following zones:
Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Henry...Jackson...Lumpkin...
Meriwether...Murray...Newton...North Fulton...Paulding...
Pickens...Pike...Polk...Rockdale...South Fulton...Spalding...
Towns...Troup...Union...Walker...Walton...White...Whitfield.

&&

SHORT TERM...Atwell
LONG TERM....20
AVIATION...Atwell
Hazardous weather outlook, Nov 12, 5:26 AM EST, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
526 AM EST Mon Nov 12 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
526 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Increasing rainfall rates expected today will result in 1 to 2
inch totals through tonight. These areas should be able to handle
this level rainfall with minimal flood concerns and no flood watch
will be issued at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

An extended period of rain is expected through early Thursday.
The rain could be heavy at times with isolated thunderstorms for
portions of central Georgia. As the rain occurs, an increased
threat for river and stream flooding is expected by the middle of
the week. Localized flash flooding is possible as well, especially
across the higher terrain of north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 1:08 PM ESTRiver Flood WarningFFCForsyth, Fulton4 days
Nov 12, 1:32 PM ESTRiver Flood WarningFFCGwinnett24 hr
Nov 12, 1:37 PM ESTRiver Flood WarningFFCFulton, Gwinnett9 hr
Nov 12, 1:42 PM ESTRiver Flood WarningFFCCobb24 hr
Nov 12, 2:27 PM ESTFlood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 38 more12 hr
Nov 12, 3:37 PM ESTRiver Flood WarningFFCGwinnett9 hr
Nov 12, 3:50 PM ESTRiver Flood WarningFFCCherokee, Cobb24 hr
Nov 12, 4:00 PM ESTRiver Flood WarningFFCPolk24 hr
Nov 12, 4:05 PM ESTRiver Flood WarningFFCCobb24 hr
Nov 12, 4:39 PM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Floyd, Fulton and 4 more6 hr
Nov 12, 4:56 PM ESTRiver Flood WarningFFCCobb24 hr
Nov 12, 5:10 PM ESTFlash Flood WarningFFCDawson, Forsyth, Gilmer, Lumpkin6 hr
Nov 12, 5:18 PM ESTRiver Flood WarningFFCCobb, Fulton13 hr
Nov 12, 6:02 PM ESTRiver Flood WarningFFCCobb, Fulton9 hr
Nov 12, 6:21 PM ESTRiver Flood WarningFFCDawson, Forsyth15 hr
Nov 12, 6:31 PM ESTRiver Flood WarningFFCCherokee15 hr
Nov 12, 6:38 PM ESTRiver Flood WarningFFCCobb24 hr
Nov 12, 6:52 PM ESTRiver Flood WarningFFCFulton24 hr
Nov 12, 6:59 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.